# SDR FDKA200707328

- Difficulty date: July 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 16,411 hours, 14,807 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Rig
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6085 MCO (0722 PHX LCL) - FO'S DV WINDOW WILL NOT CLOSE.  MX ADJUSTED RIGGING ON FO'S DV WINDOW.
